Publication
Title
On the (non)vanishing of some "derived" categories of curved dg algebras
Author
Abstract
Language
English
Source (journal)
Journal of pure and applied algebra. - Amsterdam
Publication
Amsterdam : 2010
ISSN
0022-4049
Volume/pages
214:7(2010), p. 1271-1284
ISI
000274938600022
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 04.10.2011
Last edited 03.07.2018
To cite this reference